# SDR MYWA09077

- Difficulty date: December 8, 2009
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N753MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28053
- Aircraft time: 20,380 hours, 25,560 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - TRANSCRIBED FROM DMI 6931 "AUTO FAIL LIGHT ILLUMINATED AGAIN INFLIGHT PRESSURIZATION NORMAL, SELECTED ALTN MODE - PRESSURIZATION NORMAL.
